# SDR USAASB95020

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Air Leak
- Location: L1
- Part time: 27,564 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT NR 2116 - ON CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT CREW REPORTED LEAK AROUND L1 DOOR.  RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED L1 DOOR AND SEAL.  LUBED ROLLERS.  OK FOR SERVICE.  (M)
